# SDR SIMA20150513002

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 26,278 hours, 21,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR VERY HARD TO OPERATE.  INSPECTED MAIN CABIN DOOR  & FOUND UPPER FWD ROLLER VERY DRY.  LUBRICATED ALL FOUR ROLLERS & COMPLIED WITH AN OPERATIONS CHECK IAW AMM 52-10-01.  DOOR OPERATING NORMAL.
